# SDR CALA0000691

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SIDE OF FRAME GOUGED AT PREVIOUS REPAIR IN AFT ACCESSORY AREA, FS 1380, L4L.  THE REPAIR DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-30-2.
